# SDR ASAA0640603

- Difficulty date: May 18, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65458551O0
- Condition: Corroded
- Location: Bs 927-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON MOPSILL.  INSTALLED NEW MOPSILL PER SRM 53 60 15.
